# SDR USAA2011090600019

- Difficulty date: September 4, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 63,724 hours, 37,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CRACK ON RIGHT SIDE OF FUSELAGE SKIN ABOVE WINDOW NR 13 FROM FRONT ABOVE S10R SKIN 16 INCHES FORWARD OF BS 540.  REPAIRED FUSELAGE SKIN AT BS 540, S10R IAW B737 SRM 53-00-01 REPAIR 31.
